# SDR 2023F00276

- Difficulty date: September 12, 2023
- Submitted: September 16, 2023
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 140N21381
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND LH WINDOW STA 727 SIDE CRACK WITH LOST MATERIAL.
